Alert archive / Texas / River Flood Warnings in 2019
River Flood Warning 13, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at May 3, 2019, 9:42 PM CDT for Hays County, Texas. It took effect at May 4, 2019, 1:38 AM CDT. It was in force for 7 hr.
The area
The outline as issued.
The facts
- Issued
- May 3, 2019, 9:42 PM CDT (02:42 UTC)
- In effect from
- May 4, 2019, 1:38 AM CDT
- Expired
- May 4, 2019, 9:03 AM CDT
- In force
- 7 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Hays County, TX
The radar
The Austin/San Antonio radar (KEWX), 47 km from the middle of the area, began a volume at 02:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Onion Creek at Buda (BDUT2).
- Action stage
- 8 ft
- Minor stage
- 15 ft
- Moderate stage
- 25 ft
- Major stage
- 35 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
931
WGUS44 KEWX 040242
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Austin/San Antonio TX
942 PM CDT Fri May 3 2019
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Onion Creek
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain. If actual rainfall varies from forecast
values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC209-042042-
/O.NEW.KEWX.FL.W.0013.190504T0806Z-190504T2043Z/
/BDUT2.1.ER.190504T0806Z.190504T1200Z.190504T1443Z.UU/
942 PM CDT Fri May 3 2019
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the Onion Creek at Buda.
* from late tonight to Saturday afternoon...or until the warning is cancelled.
* At 9:00 PM Friday the stage was 4.3 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Saturday and continue to rise to
near 18.6 feet. The river will fall below flood stage by late Saturday morning.
* Impact...At 15.0 feet...Minor flooding. Flooding on Cole Springs Road in the
lowest locations
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sat Sun Mon Tue Wed
&&
LAT...LON 3004 9792 3009 9794 3018 9779 3016 9773
$$
TXC453-042042-
/O.NEW.KEWX.FL.W.0014.190504T0303Z-190505T0652Z/
/ATIT2.2.ER.190504T0303Z.190504T1300Z.190504T1852Z.NO/
942 PM CDT Fri May 3 2019
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the Onion Creek At Hwy 183.
* until late Saturday night...or until the warning is cancelled.
* At 9:20 PM Friday the stage was 14.0 feet.
* Flood stage is 17.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise to near 26.4
feet by Saturday morning.The river will fall below flood stage by early Saturday afternoon.
* Impact...At 27.0 feet...Major flooding impacts several neighborhoods along
Onion Creek. The Timber Creek neighborhood is starting to flood, and lowland
areas in the Onion Creek Forest, Onion Creek Plantations, and Yarrabee Bend
South subdivisions begin to flood. The 6100 block of East William Cannon
Drive, and the 3100 block of Brandt Road may be flooded and impassable. Bluff
Springs Road near the bridge at Onion Creek may also begin to flood. Much of
Richard Moya Park is flooded.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sat Sun Mon Tue Wed
Hwy 183 15 17 14.0 Fri 09 PM 25.4 9.9 8.3 7.8 7.6
&&
LAT...LON 3012 9781 3018 9779 3023 9759 3019 9753
$$2 follow-up statements
293
WGUS84 KEWX 040643
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
143 AM CDT Sat May 4 2019
...The flood warning continues for the following rivers in Texas...
Onion Creek At Buda Affecting Hays County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain. If actual rainfall varies from forecast
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC209-041946-
/O.EXT.KEWX.FL.W.0013.190504T0638Z-190504T1946Z/
/BDUT2.1.ER.190504T0559Z.190504T0900Z.190504T1346Z.UU/
143 AM CDT Sat May 4 2019
The flood warning continues for
the Onion Creek at Buda.
* At 1:00 AM Saturday the stage was 15.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 23.4 feet early this
morning. The crest may change based on later forecast. The river will
fall below flood stage by late Saturday morning. This crest is the same as
the crest from October 30, 2015.
* Impact...At 23.0 feet...Many seocondary roads near and along Onion Creek are
flooded. Several locations on Cole Springs Road are flooded
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG DAY TIME Sat Sun Mon Tue Wed
&&
LAT...LON 3004 9792 3009 9794 3018 9779 3016 9773
$$337
WGUS84 KEWX 041403
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
903 AM CDT Sat May 4 2019
...The flood warning is cancelled for the following rivers in Texas...
Onion Creek At Buda Affecting Hays County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain. If actual rainfall varies from forecast
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC209-041433-
/O.CAN.KEWX.FL.W.0013.000000T0000Z-190504T1946Z/
/BDUT2.1.ER.190504T0559Z.190504T0800Z.190504T1244Z.UU/
903 AM CDT Sat May 4 2019
The flood warning is cancelled for
the Onion Creek At Buda.
* At 8:00 AM Saturday the stage was 14.3 feet.
* Flood stage is 15.0 feet.
* Forecast...The river will continue to fall to 6.9 feet by tomorrow morning.
* Impact...At 15.0 feet...Minor flooding. Flooding on Cole Springs Road in the
lowest locations
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sun Mon Tue Wed Thu
Buda 8 15 14.3 Sat 08 AM 6.9 5.7 5.4 5.2 5.1
Buda 8 15 14.3 Sat 08 AM 6.9 5.7 5.4 5.2 5.1
&&
LAT...LON 3004 9792 3009 9794 3018 9779 3016 9773
LAT...LON 3004 9792 3009 9794 3018 9779 3016 9773
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at May 3, 8:52 PM CDT, 50 minutes earlier.
Area forecast discussion, May 3, 8:52 PM CDT, 50 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 852 PM CDT Fri May 3 2019 .UPDATE... Quick Update. The main concern continues to be the line of thunderstorms from El Indio to Hondo to San Antonio to New Braunfels, Bastrop, and Giddings. Behind the line light rain continues. There continues to be many threats with this line mainly strong gusty winds and heavy rainfall leading to flash flooding. We have seen numerous reports from Dripping Springs and Austin of evacuations, water rescues, and low water crossings closed. We continue to urge people to not travel tonight if they don't have too. We have also seen little spin up circulations on the northern end of the line in Bastrop County headed into Lee County and also in Guadalupe county. The good news is that the this line will continue to move off to the east and southeast and should clear our area by about 3 am. Dry weather is in the forecast for tomorrow and Sunday before more rain next week! Other than dropping counties from the Severe Thunderstorm Watch that are now behind the line PoPs have been adjusted to fit radar trends and hourly grids were also trended. && .PREV DISCUSSION... /ISSUED 646 PM CDT Fri May 3 2019/ AVIATION... Thunderstorm complex near AUS is expected to begin propagating towards SAT/SSF by 02Z with heavy rainfall associated with this complex producing IFR/MVFR visibilities and ceilings through 08Z before it clears Interstate 35. Stronger cells may be able to produce wind gusts near 40 knots. Stray TSRA may skirt DRT but will handle impacts with amendments as confidence was not high enough to maintain a TEMPO based on latest radar presentation. Once the line exits to the east with the passage of an associated mid-level trough axis now over West Central Texas, have trended ceilings close to HRRR output with VFR ceilings prevailing through the end of the period. May see a few MVFR ceilings attempt to develop at all of the terminals closer to sunrise as southerly low level winds persist behind this system, but veering winds should clear out any ceilings that develop mid to late morning Saturday. Otherwise, light and variable winds will become northeasterly 5-10 knots during the day Saturday for AUS/SAT/SSF and southeast around 10 knots for DRT. PREV DISCUSSION... /ISSUED 440 PM CDT Fri May 3 2019/ UPDATE... Quick update for Severe Thunderstorm Watch 127 that has been issued for the entire South Central Texas area. Strong to Severe thunderstorms are already ongoing across the Edwards Plateau in Northern Val Verde County and across Northern Kendall/SE Gillespie Counties. This activity will gradually move east and southeast through the evening and into the overnight hours. PREV DISCUSSION... /ISSUED 246 PM CDT Fri May 3 2019/ SHORT TERM (Tonight through Saturday Night)... We'll take "All Scales of Motion" for $500 today across South Central Texas. Fortunately, the variety of forcings from local and low (boundaries) to region-wide and high (shortwave trough and jet streak exit region) have dissipated into the background regime or are consistent enough to settle into a climatologically-favorable morphology for this afternoon through tomorrow morning. The 12Z NAM/GFS/ECMWF and more recent TTech WRF/HRRR/HREF runs are in general agreement with that evolution, from isolated to scattered storms moving from West Texas and Mexico into the Rio Grande Plains this afternoon, to an eventual merging of cold pools and an MCS rolling though the southeastern 1/2 of the area. Some supercells are possible through early evening before the cold pools merge. The greatest severe threat will be damaging wind, with lesser threat of large hail and a very small chance for a tornado or two. The prime severe threat area will be near supercells along the Rio Grande through about 7-8 pm, then transitioning to along and east of I-35 by 10-11 pm. Of special concern area is along and south of U.S. 90 from Uvalde to San Antonio to Gonzales, where the models indicate the highest damaging wind threat. Rainfall amounts will be spotty in the west, from 1/10 inch up to one inch. Locations in the middle should see 1/4 to one inch, and locations along and east of I-35 1 to 2 inches. A few spots east of I-35 may see up to 4 inches. Some minor flash flooding is possible due to the rain/runoff from storms earlier today, in addition to the storms expected tonight. The good news is the shortwave trough will move east and a rapid clearing/drying trend from west to east will occur on Saturday. Rain should be over by midday except for all but the far eastern coastal plains, and rain should end there by mid-afternoon. Some fog is likely late Saturday night along and east of I-35, but that will be addressed by later forecasts when the clearing trend and near-ground wetness after the rain are more evident. LONG TERM (Sunday through Friday)... Sunday is the day for outdoor activity for the next week, with low- amplitude ridging is over the area. Temperatures will be seasonal and relative humidity fairly low after daytime heating dissipates morning fog. The longwave pattern will become increasingly favorable for severe storms and heavy rain as next week progresses, with a large and digging western U.S. trough, and a strengthening Jet Stream across northern Mexico and into Texas. Shortwave troughs will eject out of the longwave trough every 24-36 hours to provide the primary lift. At this time, Monday, Wednesday, and Friday appear to be the days with the best chances for rain. The chances for severe storms will increase for Wednesday and Friday as the shortwave troughs are deeper and the boundary layer has more time to moisten and increase instability. Friday is of the highest concern, as a cold front appears to stall from west to east across our area. Diffluent 1000-500 mb thickness over our area points to slow-moving, stalling, or possibly even back-building convection. Combined with echo training along the front, that is a recipe for very heavy rain and significant flash and river flooding. While at this forecast range details are variable and fuzzy, pay attention to the how the forecast evolves through the week. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 80 64 80 62 83 / 50 70 20 0 0 Austin Bergstrom Intl Airport 81 62 80 61 83 / 50 70 20 0 0 New Braunfels Muni Airport 81 64 80 61 83 / 40 70 20 0 0 Burnet Muni Airport 77 61 78 60 81 / 60 60 10 0 0 Del Rio Intl Airport 76 64 85 65 85 / 70 40 10 0 - Georgetown Muni Airport 77 63 79 60 83 / 60 70 20 0 0 Hondo Muni Airport 81 64 83 62 85 / 40 60 10 0 0 San Marcos Muni Airport 82 64 80 61 83 / 50 70 20 0 0 La Grange - Fayette Regional 80 66 82 63 85 / 60 80 30 0 0 San Antonio Intl Airport 79 64 81 63 84 / 40 70 10 0 0 Stinson Muni Airport 82 66 81 63 84 / 40 80 10 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Aviation...Huffman Short-Term/Long-Term...Treadway Public Service/Data Collection...33
Hazardous weather outlook, May 3, 4:40 PM CDT, 5 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 440 PM CDT Fri May 3 2019 TXZ171>173-183>194-202>209-217>225-228-042145- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 440 PM CDT Fri May 3 2019 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Tonight. A severe thunderstorm watch is now in effect for the entire South Central Texas area through 11 pm tonight. There is a slight risk of severe storms for most of South- Central Texas today into tonight. Large hail and damaging winds are the main threats, however, isolated tornadoes are possible. Locally heavy rainfall amounts of 1 to 2 inches could lead to minor flooding, especially across areas that have received heavy rains recently. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Local storm report, May 3, 8:57 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
857 PM CDT FRI MAY 3 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 PM HAIL 3 SSW LINCOLN 30.25N 96.99W
05/03/2019 E1.00 INCH LEE TX AMATEUR RADIO
&&
CVPLocal storm report, May 3, 9:02 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
902 PM CDT FRI MAY 3 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 PM TSTM WND DMG 4 NNW BULVERDE 29.79N 98.47W
05/03/2019 COMAL TX TRAINED SPOTTER
LARGE TREE BLOWN DOWN ONTO SH 46 JUST WEST
OF SPRING BRANCH ROAD. TIME OF EVENT
ESTIMATED WITH RADAR.
&&
CVPLocal storm report, May 3, 9:31 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
931 PM CDT FRI MAY 3 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0913 PM TSTM WND DMG 3 SE LINCOLN 30.26N 96.94W
05/03/2019 LEE TX BROADCAST MEDIA
TREE BLOWN DOWN ON US 77 NORTH OF GIDDINGS.
TIME OF EVENT ESTIMATED WITH RADAR.
&&
CVPLocal storm report, May 3, 9:34 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
934 PM CDT FRI MAY 3 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 PM TSTM WND GST 1 NW CAMP SWIFT 30.20N 97.30W
05/03/2019 M66 MPH BASTROP TX MESONET
66 MPH WIND GUST MEASURED BY RAWS MESONET
STATION BTRT2.
&&
CVPLocal storm report, May 3, 9:38 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
938 PM CDT FRI MAY 3 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 PM FLASH FLOOD CEDAR CREEK 30.09N 97.50W
05/03/2019 BASTROP TX DEPT OF HIGHWAYS
WATER OVER HWY 21 IN CEDAR CREEK.
&&
CVPLocal storm report, May 3, 9:42 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
942 PM CDT FRI MAY 3 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND DMG SABINAL 29.32N 99.47W
05/03/2019 UVALDE TX CO-OP OBSERVER
LARGE TREE BLOWN DOWN ONTO ROAD. TIME OF
EVENT ESTIMATED WITH RADAR.
&&
CVPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 7:01 PM CDT | Special Weather Statement | EWX | Travis | 44 min |
| May 3, 7:12 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 33 min |
| May 3, 7:26 PM CDT | Special Weather Statement | EWX | Bandera | 34 min |
| May 3, 7:30 PM CDT | Special Weather Statement | EWX | Blanco | 45 min |
| May 3, 7:35 PM CDT | Special Weather Statement | EWX | Lee | 40 min |
| May 3, 7:43 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Uvalde, Zavala | 62 min |
| May 3, 7:49 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette, Lee, Travis | 56 min |
| May 3, 7:51 PM CDT | Special Weather Statement | EWX | Bexar, Caldwell, Comal, Guadalupe, Kendall | 69 min |
| May 3, 7:53 PM CDT | Special Weather Statement | EWX | Dimmit | 82 min |
| May 3, 8:01 PM CDT | Tornado Warning | EWX | Bastrop, Lee | 44 min |
| May 3, 8:09 PM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Travis | 5 hr |
| May 3, 8:18 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Comal, Guadalupe, Hays | 57 min |
| May 3, 8:24 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales | 23 min |
| May 3, 8:36 PM CDT | Areal Flood Advisory | EWX | Caldwell, Comal, Gonzales, Guadalupe, Hays, Wilson | 3 hr |
| May 3, 8:39 PM CDT | Tornado Warning | EWX | Guadalupe | 20 min |
| May 3, 8:41 PM CDT | River Flood Warning | EWX | Llano | 13 hr |
| May 3, 8:41 PM CDT | River Flood Warning | EWX | Travis | 17 hr |
| May 3, 8:42 PM CDT | Tornado Warning | EWX | Bastrop, Lee | 33 min |
| May 3, 8:43 PM CDT | River Flood Warning | EWX | Blanco | 12 hr |
| May 3, 8:44 PM CDT | Special Weather Statement | EWX | Atascosa, Bexar, Frio, Wilson | 46 min |
| May 3, 8:50 PM CDT | Flash Flood Warning | EWX | Lee | 7 hr |
| May 3, 8:54 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, DeWitt, Gonzales, Guadalupe, Karnes, Lavaca and 1 more | 66 min |
| May 3, 9:03 PM CDT | River Flood Warning | EWX | Blanco | 18 hr |
| May 3, 9:12 PM CDT | Tornado Warning | EWX | Lee | 33 min |
| May 3, 9:23 PM CDT | River Flood Warning | EWX | Blanco, Hays | 14 hr |
| May 3, 9:23 PM CDT | River Flood Warning | EWX | Hays | 11 hr |
| May 3, 9:23 PM CDT | River Flood Warning | EWX | Caldwell, Hays | 23 hr |
| May 3, 9:23 PM CDT | River Flood Warning | EWX | Blanco | 14 hr |
| May 3, 9:23 PM CDT | River Flood Warning | EWX | Hays | 6 hr |
| May 3, 9:27 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Frio, Karnes, Wilson | 63 min |
| May 3, 9:42 PM CDT | River Flood Warning | EWX | Travis | 28 hr |
| May 3, 9:49 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Lavaca | 56 min |
| May 3, 10:15 PM CDT | River Flood Warning | EWX | Bastrop | 39 hr |
| May 3, 10:22 PM CDT | Areal Flood Advisory | EWX | Fayette, Gonzales, Lavaca | 3 hr |
| May 3, 11:22 PM CDT | Special Weather Statement | EWX | Lavaca | 23 min |
| May 4, 1:11 AM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Travis | 3 hr |
| May 4, 1:30 AM CDT | Special Weather Statement | EWX | Frio, Zavala | 60 min |
| May 4, 2:27 AM CDT | Special Weather Statement | EWX | Frio, Zavala | 63 min |
| May 4, 3:30 AM CDT | Special Weather Statement | EWX | Frio | 15 min |
| May 4, 8:51 AM CDT | River Flood Warning | EWX | Bastrop, Fayette | 48 hr |
| May 4, 8:51 AM CDT | River Flood Warning | EWX | Fayette | 48 hr |
Nearby
River Flood Warnings in Texas, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.